# SDR CA011113017

- Difficulty date: January 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 60135006
- Condition: Cracked
- Location: Pump
- Part time: 12,120 hours, 11,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND THREE CRACKS DURING CHECKS. CRACKED AT FS 630 & 640, LT & RT BL 36 & 00.
